# SDR REXA2019012960067

- Difficulty date: January 26, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,553 hours, 22,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK LH EMERGENCY LIGHT OUT (3RD BACK FROM FRONT OF AIRCRAFT).  RELAMPED LH 3RD (GOING BACK) EMERGENCY LIGHT IAW AMM 33-51-21. OPC GOOD.
